Inventiones mathematicae

, Volume 107, Issue 1, pp 397–420 | Cite as

Non-minimal Yang-Mills fields and dynamics

  • Thomas H. Parker


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AR] Abraham, R., Robbins, J.: Transversal Mappings and Flows. New York: Benjamin 1967Google Scholar
  2. [BL] Bourguignon, J.P., Lawson, H.B.: Stability and Isolation Phenomena for Yang-Mills Fields. Commun. Math. Phys.79, 189–230 (1981)Google Scholar
  3. [BM] Bor, G., Montgomery, R.: SO(3) Invariant Yang-Mills Fields which are not Self-Dual. (Preprint)Google Scholar
  4. [C] Coleman, S.: Aspects of Symmetry. Cambridge: Cambridge University Press 1985Google Scholar
  5. [D] Davis, H.: Introduction to Nonlinear Differential and Integral Equations. New York: Dover 1962Google Scholar
  6. [KN] Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry II. New York: Wiley 1969Google Scholar
  7. [L] Laquer, H.T.: Stability Properties of the Yang-Mills Functional near the Canonical Connection. Mich. Math. J.31, 139–159 (1984)Google Scholar
  8. [P] Palais, R.S.: The Principle of Symmetric Criticality. Commun. Math. Phys.69, 19–30 (1979)Google Scholar
  9. [Pa] Parker, T.H.: A Morse Theory for Equivariant Yang-Mills. (submitted)Google Scholar
  10. [SS1] Sadun, L., Segert, J.: Non-Self-Dual Yang-Mills Connections with Quadrupole Symmetry. (Preprint)Google Scholar
  11. [SS2] Sadun, L., Segert, J.: Non-Self-Dual Yang-Mills Connections with Non-Zero Chern Number. (Preprint)Google Scholar
  12. [SSU] Sibner, L.M., Sibner, R.J., Uhlenbeck, K.: Solutions to the Yang-Mills Equations which are not self-dual. Proc. Natl. Acad. Sci. USA86, 8608–8613 (1989)Google Scholar
  13. [U] Uhlenbeck, K.K.: Removable Singularities in Yang-Mills Fields. Commun. Math. Phys.83, 11–30 (1982)Google Scholar
  14. [Ur] Urakawa, H.: Equivariant Theory of Yang-Mills Connections over Riemannian Manifolds of Cohomogeneity One. Indiana Univ. Math. J.37, 753–788 (1988)Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Thomas H. Parker
    • 1
  1. 1.Department of MathematicsMichigan State UniversityEast LansingUSA

Personalised recommendations